MAUDE Adverse Event Report: SYNTHES GMBH ELITE 18X18X18MM, STRAIGHT BRIDGE, 2 LEGS; STAPLE, FIXATION, BONE

SYNTHES GMBH ELITE 18X18X18MM, STRAIGHT BRIDGE, 2 LEGS; STAPLE, FIXATION, BONE
Catalog Number EL-1818S2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.This report is for an unknown bone staple: elite/unknown lot.Part and lot numbers are unknown.Udi number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined, that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported, that on an unknown date.The patient underwent an unknown procedure with the products in question.After the procedure, the patient presented with a superficial cellulitis infection.No further information is available.This report is for an unk - bone staple: elite.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE 18X18X18MM, STRAIGHT BRIDGE, 2 LEGS
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17174247
Report Number8030965-2023-07826
Device Sequence Number7263093
Product Code JDR
UDI-Device Identifier00810633021682
UDI-Public(01)00810633021682
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEL-1818S2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale